CaltechAUTHORS
  A Caltech Library Service

L^p norms of non-critical Schrödinger semigroups

Davies, E. B. and Simon, B. (1991) L^p norms of non-critical Schrödinger semigroups. Journal of Functional Analysis, 102 (1). pp. 95-115. ISSN 0022-1236. https://resolver.caltech.edu/CaltechAUTHORS:20170830-081216215

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170830-081216215

Abstract

We consider Schrödinger semigroups e^(−tH), H = −Δ + V on R^n with V ~ −c❘x❘^(−2), as ❘x❘ → ∞, 0 < c < [(12)(n−2)]^2, with H ⩾ 0. We determine the exact power law divergence of ∥e^(−tH)∥_(p,p) and of some ∥e^(−tH)∥_(q,p) as maps from L^p to L^q. The results are expressed most naturally in terms of the power α for which there exists a positive resonance η such that Hη = 0, η(x) ~ ❘x❘^(−α).


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1016/0022-1236(91)90137-TDOIArticle
http://www.sciencedirect.com/science/article/pii/002212369190137TPublisherArticle
ORCID:
AuthorORCID
Simon, B.0000-0003-2561-8539
Additional Information:© 1991 Academic Press. Received 3 October 1990. Research partially funded under NSF Grant DMS-8801981.
Funders:
Funding AgencyGrant Number
NSFDMS-8801981
Issue or Number:1
Record Number:CaltechAUTHORS:20170830-081216215
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170830-081216215
Official Citation:E.B Davies, B Simon, norms of non-critical Schrödinger semigroups, Journal of Functional Analysis, Volume 102, Issue 1, 1991, Pages 95-115, ISSN 0022-1236, http://dx.doi.org/10.1016/0022-1236(91)90137-T. (http://www.sciencedirect.com/science/article/pii/002212369190137T)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:80943
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:30 Aug 2017 16:06
Last Modified:03 Oct 2019 18:36

Repository Staff Only: item control page